MAUDE Adverse Event Report: Draeger Medical Systems, Inc Infinity Acute Care System (M540); Physiologic monitoring system, single-patient

Draeger Medical Systems, Inc Infinity Acute Care System (M540); Physiologic monitoring system, single-patient
Catalog Number MS25510
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, on the infinity central station, a patient's systolic arterial pressure (art) value of 70 mmhg was displayed while the low alarm threshold was configured at 75 mmhg.Despite the displayed value being below the configured alarm limit, no alarm was generated by the central station.No adverse patient effects, injury, or deterioration in clinical condition were reported.The device remained in clinical use.Subsequent on-site evaluation by dräger confirmed that the alarm function was operational during testing.The cause of the reported alarm behavior is under investigation.
 
Additional Manufacturer Narrative
Draeger is currently investigating this reported issue, a follow up report will be submitted upon completion.

Brand Name
Infinity Acute Care System (M540)
Common Device Name
Physiologic monitoring system, single-patient
Manufacturer (Section D)
Draeger Medical Systems, Inc
3135 quarry road
telford PA
Manufacturer (Section G)
Draeger Medical Systems, Inc
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
MDR Report Key50802993
Report Number1220063-2026-00024
Device Sequence Number21468751
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public(01)04049098054409(11)200428(17)200928(93)MS25510-64
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25510
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown